# SDR 03FDEA01032

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 520 STR 24L.  INSPECTED DENTS AT BS 520, STR 24L.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, FIG 1, DETAIL II, NOTE [S].  CUT OUT AND REPAIRED DAMAGE PER SRM 51-40-3, FIG 1.
